# SDR 2017FA0000480

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: General aviation
- Aircraft: N420FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC020
- Aircraft time: 4,962 hours
- Engine: Lyc O360A4M
- Engine time: 478 hours
- Propeller: Snsnch 76EM8
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Part number: 0986344077
- Part serial: 0
- Condition: Failed
- Part time: 1,201 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH FAILED THAT CONTROLS THE HOBBS METER AND THE FAILURE ALLOWED OIL TO FLOW OUT OF THE ENGINE. THE PROBLEM WAS FOUND DURING A PRE-FLIGHT INSPECTION OF THE AIRCRAFT. ESTIMATED THAT THE AIRCRAFT WOULD HAVE 1GT OF OIL AN HOOUR OR MORE WITH THE OIL LOSS THAT DID OCCUR.
